Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 13, 2017, 8:54 PM CDT for 5 counties in Minnesota; Cass County, Richland County, North Dakota. It was in force for 66 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 13, 2017, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Cass County, ND, Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 156 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:55 PM CDT | TSTM WND GST 70 | 3 Ese Breckenridge, MN | ESTIMATED WIND GUSTS WITH LARGE 18 INCH DIAMETER TREES BLOWN DOWN. SMALL SHED BLOWN DOWN. |
| Jun 13, 9:00 PM CDT | TSTM WND DMG | Christine, ND | STOP SIGN BENT OVER. REPORTED VIA SOCIAL MEDIA. |
| Jun 13, 9:02 PM CDT | TSTM WND GST 65 | Doran, MN | REPORTED VIA SOCIAL MEDIA. |
| Jun 13, 9:05 PM CDT | TSTM WND GST 70 | 3 Ese Breckenridge, MN | ESTIMATED WIND GUSTS WITH LARGE 18 INCH DIAMETER TREES BLOWN DOWN. |
| Jun 13, 9:12 PM CDT | TSTM WND DMG | 1 Se Rothsay, MN | GRAIN BIN BLOWN OVER WITH NUMEROUS TREES AND BRANCHES BLOWN DOWN. REPORT VIA SOCIAL MEDIA. |
| Jun 13, 9:12 PM CDT | TSTM WND DMG | 7 Nw Elizabeth, MN | TWO TRACTOR-TRAILER RIGS WERE BLOWN OVER ON I-94 BETWEEN ELIZABETH AND ROTHSAY. ROTHSAY RWIS POWER OUTAGE OCCURRED AT ABOUT THIS TIME. TIME ESTIMATED BASED ON RADAR. |
| Jun 13, 9:12 PM CDT | TSTM WND DMG | Rothsay, MN | FOUR TRACTOR-TRAILER RIGS WERE BLOWN OVER ON I-94 NEAR ROTHSAY. ROTHSAY RWIS POWER OUTAGE OCCURRED AT ABOUT THIS TIME. |
| Jun 13, 9:13 PM CDT | TSTM WND GST 58 | 6 W Wahpeton, ND | PEAK WINDS MEASURED AT AN RWIS STATION. |
| Jun 13, 9:14 PM CDT | TSTM WND GST 67 | 2 S Fergus Falls, MN | PEAK WINDS MEASURED AT THE FERGUS FALLS AIRPORT. |
| Jun 13, 9:17 PM CDT | TSTM WND GST 80 | Fergus Falls, MN | LARGE TREE LIMBS DOWN AROUND TOWN. SOME MINOR STREET FLOODING BEGINNING. PEAK WINDS ESTIMATED IN EXCESS OF 80 MPH. |
| Jun 13, 9:18 PM CDT | TSTM WND DMG | 4 W Ashby, MN | ONE OR MORE TRACTOR-TRAILER RIGS WERE BLOWN OFF OF I-94 NEAR ASHBY. TIME ESTIMATED BASED ON RADAR AND HP REPORTS. |
| Jun 13, 9:20 PM CDT | TSTM WND DMG | 5 N Fergus Falls, MN | ROOFS WERE BLOWN OFF TURKEY BARNS, TREES WERE UPROOTED, AND A BARN WAS LEVELED. |
| Jun 13, 9:20 PM CDT | TSTM WND DMG | Fergus Falls, MN | TREE LIMBS DOWN AROUND TOWN. SOME MINOR STREET FLOODING BEGINNING. |
| Jun 13, 9:20 PM CDT | TSTM WND GST 80 | 5 N Fergus Falls, MN | ROOFS WERE BLOWN OFF TURKEY BARNS, TREES WERE UPROOTED, AND A BARN WAS LEVELED. PEAK WINDS ESTIMATED IN EXCESS OF 80 MPH. |
| Jun 13, 9:26 PM CDT | TSTM WND GST 0 | Star Lake, MN | NUMEROUS LARGE TREE BRANCHES AND LIMBS WERE BROKEN DOWN MAINLY ON NORTHEAST EDGES OF NUMEROUS SMALL LAKES ACROSS STAR LAKE AND DEAD LAKE TOWNSHIPS. NUMEROUS SECTIONS OF COUNTY AND TOWNSHIP ROADS WERE BLOCKED BY DOWNED TREES AND BRANCHES. |
| Jun 13, 9:29 PM CDT | TSTM WND GST 60 | 2 W Urbank, MN | SOME TREE LIMBS BROKEN DOWN. |
| Jun 13, 9:29 PM CDT | TSTM WND GST 70 | 2 W Urbank, MN | SOME TREE LIMBS BROKEN DOWN. WINDS PEAKED AT 65 TO 70 MPH. |
| Jun 13, 9:35 PM CDT | TSTM WND GST 61 | 1 Sw Lake Park, MN | PEAK WINDS MEASURED AT AN RWIS STATION. |
| Jun 13, 9:35 PM CDT | TSTM WND GST 61 | 2 Wsw Lake Park, MN | PEAK WINDS MEASURED AT AN RWIS STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted.
311
WUUS53 KFGF 140154
SVRFGF
MNC005-027-051-111-167-NDC017-077-140300-
/O.NEW.KFGF.SV.W.0045.170614T0154Z-170614T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
854 PM CDT TUE JUN 13 2017
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southern Clay County in northwestern Minnesota...
Otter Tail County in west central Minnesota...
Northern Grant County in west central Minnesota...
Wilkin County in west central Minnesota...
Southwestern Becker County in northwestern Minnesota...
Southeastern Cass County in southeastern North Dakota...
Northeastern Richland County in southeastern North Dakota...
* Until 1000 PM CDT.
* At 854 PM CDT, severe thunderstorms were located along a line
extending from near Kindred to near White Rock, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Tenney around 900 PM CDT.
Oxbow, Nashua and Hickson around 905 PM CDT.
Baker around 915 PM CDT.
Downer around 920 PM CDT.
Dalton around 925 PM CDT.
This includes the following highways...
Interstate 29 between mile markers 28 and 51.
Interstate 94 in Minnesota between mile markers 12 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4660 9704 4693 9621 4661 9567 4613 9541
4611 9577 4609 9577 4602 9638 4602 9658
TIME...MOT...LOC 0154Z 255DEG 49KT 4668 9700 4596 9650
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Lee2 follow-up statements
671
WWUS53 KFGF 140210
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
910 PM CDT TUE JUN 13 2017
MNC005-027-051-111-167-NDC017-077-140300-
/O.CON.KFGF.SV.W.0045.000000T0000Z-170614T0300Z/
Clay MN-Otter Tail MN-Grant MN-Wilkin MN-Becker MN-Cass ND-
Richland ND-
910 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN CLAY...OTTER TAIL...NORTHEASTERN GRANT...NORTHERN
WILKIN...SOUTHWESTERN BECKER...SOUTHEASTERN CASS AND NORTH CENTRAL
RICHLAND COUNTIES...
At 910 PM CDT, severe thunderstorms were located along a line
extending from Rustad to near Wendell, moving east at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Public. At 909 pm, the public reported estimated 70 mph
winds east of Breckenridge.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Dalton and Ashby around 920 PM CDT.
Hawley, Clitherall and Battle Lake around 930 PM CDT.
Vining, Dale and Urbank around 935 PM CDT.
This includes the following highways...
Interstate 29 between mile markers 44 and 51.
Interstate 94 in Minnesota between mile markers 13 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9694 4693 9621 4661 9567 4613 9541
4611 9577 4609 9577 4605 9612 4636 9649
TIME...MOT...LOC 0210Z 249DEG 61KT 4673 9673 4609 9608
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Lee167
WWUS53 KFGF 140232
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
932 PM CDT TUE JUN 13 2017
MNC005-027-051-111-167-NDC017-077-140300-
/O.CON.KFGF.SV.W.0045.000000T0000Z-170614T0300Z/
Clay MN-Otter Tail MN-Grant MN-Wilkin MN-Becker MN-Cass ND-
Richland ND-
932 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN CLAY...OTTER TAIL...NORTHEASTERN GRANT...NORTHERN
WILKIN...SOUTHWESTERN BECKER...SOUTHEASTERN CASS AND NORTH CENTRAL
RICHLAND COUNTIES...
At 931 PM CDT, severe thunderstorms were located along a line
extending from near Muskoda to 6 miles north of Melby, moving east at
55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Public. Public reported tree limbs down 2 W Urbank.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Clitherall around 935 PM CDT.
Vining and Urbank around 940 PM CDT.
This includes the following highways...
Interstate 29 between mile markers 44 and 51.
Interstate 94 in Minnesota between mile markers 13 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9694 4693 9621 4661 9567 4613 9541
4611 9577 4609 9577 4605 9612 4636 9649
TIME...MOT...LOC 0231Z 255DEG 49KT 4680 9635 4616 9570
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
HopkinsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:56 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 13, 6:56 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 656 PM CDT Tue Jun 13 2017 .UPDATE... Issued at 656 PM CDT Tue Jun 13 2017 SPC issued a severe thunderstorm watch for most of the FA through 1 am. Have no active warnings at this point, but radar shows some echoes moving into the far southern FA. This area has been cloudy and cool, so this may be a limiting factor. On the positive side, there are strong 850mb winds feeding into the southern Red River Valley with a lot of moisture to work with. So will be watching to see how the activity moving up into the southern FA responds as it moves northward. && .SHORT TERM...(This evening through Wednesday) Issued at 230 PM CDT Tue Jun 13 2017 Coverage and location of severe storms this afternoon/evening main challenge and impacts through the short term. Still monitoring storm potential as several scenarios could play out affecting severe storms and associated hazards. Surface low remains over se SD with warm front through east central SD into s MN. Some model guidance lifts the low into se ND however Clouds over ne SD may be hindering northward progress of low. this would lessen the significant tornado threat somewhat. Another scenario could be development along a boundary or pseudo dry line initially over se ND mid late afternoon developing northward through the evening. Tornadoes could initially develop however this case would be more supportive of a large hail and damaging wind event. In either case will continue to monitor conditions closely. Storms will continue to propagate east through evening weakening late this evening. Wednesday for the most part should be dry other than some lingering shra over the far ne in the morning and across the far north in wrap around later in the afternoon. highs will be close to average. .LONG TERM...(Wednesday night through Tuesday) Issued at 230 PM CDT Tue Jun 13 2017 The extended period begins with zonal flow over the area in the wake of a departed low pressure system, with the jet beginning to sag south of the area. Expect a few disturbances to move through the flow bringing chances for more precipitation. By Saturday, low pressure develops south of the forecast area with the greatest risk for pcpn across South Dakota and southern Minnesota. Upper level low pressure crossing North Dakota will provide sufficient lift to trigger showers across the area. By Sunday, conditions will be a bit more tranquil. Otherwise, temperatures through the end of the period will generally stay on the warm side, with upper 70s to low 80s for highs. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 656 PM CDT Tue Jun 13 2017 Not a lot happening at any of the TAF sites now, but anticipate things to become more active between 02z and 06z. Ceilings have been lowering as well, so looks like most TAFs will be MVFR to IFR at times. Improving conditions expected by Wednesday morning. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Godon SHORT TERM...Voelker LONG TERM...Hopkins AVIATION...Godon
Hazardous weather outlook, Jun 13, 4:11 AM CDT, 16 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 411 AM CDT Tue Jun 13 2017 MNZ002-003-022-027>032-040-NDZ028>030-038-039-049-052-053-140915- Norman-Clay-Mahnomen-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland- 411 AM CDT Tue Jun 13 2017 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Two rounds of showers and thunderstorms are expected today. The first round will arrive early this morning, with a second round developing this afternoon and continuing through the evening and into the overnight hours. Hail to golf ball size, damaging winds to 80 mph, several tornadoes, and localized flash flooding are all possible. The greatest potential for strong tornadoes exists in the far southern Red River valley into west central Minnesota. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There will be periods of showers and thunderstorms across the region from Thursday through next Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. MNZ001-004>009-013>017-023-024-NDZ006>008-014>016-024-026-027-054- 140915- West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-South Clearwater-Hubbard-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Western Walsh County- 411 AM CDT Tue Jun 13 2017 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Two rounds of showers and thunderstorms are expected today. The first round will arrive early this morning, with a second round developing this afternoon and continuing through the evening and into the overnight hours. Hail to golf ball size, damaging winds to 80 mph, tornadoes, and localized flash flooding are all possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There will be periods of showers and thunderstorms across the region from Thursday through next Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. BP
In the hours before
Local storm report, Jun 13, 7:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
719 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 NE NASHUA 46.05N 96.29W
06/13/2017 E1.00 INCH WILKIN MN PUBLIC
A FEW DIME TO QUARTER SIZED HAIL AND BRIEF HEAVY RAIN.
&&
GGUSTLocal storm report, Jun 13, 7:26 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
726 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FUNNEL CLOUD 4 SSW HOFFMAN 45.78N 95.82W
06/13/2017 GRANT MN FIRE DEPT/RESCUE
FUNNEL MOVING UP FROM SOUTH.
&&
GGUSTLocal storm report, Jun 13, 7:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM FUNNEL CLOUD 1 SW HAVANA 45.94N 97.63W
06/13/2017 SARGENT ND TRAINED SPOTTER
BREIF FUNNEL CLOUD OBSERVED HIGH IN THE CLOUD.
&&
GGUSTLocal storm report, Jun 13, 8:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
822 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 7 E KENT 46.44N 96.54W
06/13/2017 E1.00 INCH WILKIN MN PUBLIC
A FEW DIME TO QUARTER SIZED HAIL.
&&
GGUSTLocal storm report, Jun 13, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
838 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 5 N GWINNER 46.30N 97.66W
06/13/2017 RANSOM ND TRAINED SPOTTER
A FEW LARGE 4-6 INCH DIAMTER TREE LIMBS BROKEN DOWN.
&&
GGUSTLocal storm report, Jun 13, 8:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
848 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 E CAMPBELL 46.10N 96.36W
06/13/2017 E1.25 INCH WILKIN MN PUBLIC
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:02 PM CDT | Tornado Warning | FGF | Grant | 43 min |
| Jun 13, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 49 min |
| Jun 13, 7:40 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 50 min |
| Jun 13, 7:46 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 59 min |
| Jun 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 49 min |
| Jun 13, 8:27 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 48 min |
| Jun 13, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 46 min |
| Jun 13, 9:24 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 41 min |
| Jun 13, 9:32 PM CDT | Areal Flood Advisory | FGF | Clay | 2 hr |
| Jun 13, 9:37 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 53 min |
| Jun 13, 9:57 PM CDT | Areal Flood Advisory | FGF | Beltrami, Lake of the Woods, Roseau | 6 hr |
| Jun 13, 10:13 PM CDT | Special Weather Statement | FGF | Beltrami, Clearwater, Hubbard, Pennington, Red Lake, Wadena | 62 min |
| Jun 13, 10:58 PM CDT | Special Weather Statement | FGF | Beltrami, Lake of the Woods | 62 min |
| Jun 14, 12:03 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 27 min |
| Jun 13, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 48 min |
| Jun 13, 8:14 PM CDT | Tornado Warning | FGF | Barnes, Cass, Ransom | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.